Differential and Integral Equations
- Differential Integral Equations
- Volume 20, Number 5 (2007), 577-600.
Oscillation theorems of quasilinear elliptic equations with arbitrary nonlinearities
We establish oscillation criteria for solutions of quasilinear second order elliptic equations. We do not impose any additional conditions on the nonlinear terms except for the continuity. In particular, we can characterize the oscillation property of every solution for autonomous equations.
Differential Integral Equations Volume 20, Number 5 (2007), 577-600.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34C15: Nonlinear oscillations, coupled oscillators 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J70: Degenerate elliptic equations
Teramoto, Tomomitsu; Usami, Hiroyuki. Oscillation theorems of quasilinear elliptic equations with arbitrary nonlinearities. Differential Integral Equations 20 (2007), no. 5, 577--600. https://projecteuclid.org/euclid.die/1356039444.